# SDR SWIA202164294

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH PRESSURE FLOOR SILL PANEL HAS CORROSION BETWEEN FS449.85 TO FS461 APPROX. (MARKED)    (C CHECK RO 02-12-2022)   REPAIRED LH PRESSURE FLOOR SILL PANEL BETWEEN FS449.85 TO FS461 REF REO 601R-53-41-666 REV C DATED 2012-11-06 STEP 1.2 A-F. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
